# SDR FDEA201002130425

- Difficulty date: February 13, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- Aircraft time: 44,911 hours, 28,829 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 16163261
- Condition: Cracked
- Location: Rt Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 783, RT OVERWING FRAME, STR 17R, CRACK ORIGINATING FROM FASTENER HOLE.   STOP DRILLED CRACK, FABRICATED REPAIR ANGLE, STRAP, SPLICE ANGLE, NEW CHANNEL, AND INSTALLED REPAIR PARTS IAW SRM 51-10-1, SRM 51-30-2, SRM 51-30-5, SRM 51-10-2, ER NR 2-37153-0801 REV A, MFG DWG NR 65C36280 AND EO 7-5310-7-3367 B4 TA4.
